New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Veteran Member

Date Joined Mar 2006
Total Posts : 1191
   Posted 6/20/2007 12:25 PM (GMT -6)   
I just started taking clonazepam for panic.  I only take 0.5mg when I am feeling symptoms, and so far when I take one it is making me feel sick to my stomach when I take it. 
I had been on Lorazepam for the past 7 years (taking 1mg only when feeling sypmtoms) and now have started this.  I'm wondering, am I feeling icky just b/c I'm just starting this med...? 
I would appreciate any feedback...thanks guys.

Bipolar, Severe Anxiety/Panic Disorder
--currently not on meds for bp--

Veteran Member

Date Joined Mar 2005
Total Posts : 1449
   Posted 6/20/2007 1:02 PM (GMT -6)   
they are both the same type of tranquilliser so maybe go back to the lorazepam

recovered former longtime anxiety and panic attack sufferer and helper of other sufferers  but no training or  qualifications in medicine or psychology, any remarks that may be taken as advice must be confirmed with doctor or other health professional
emails are welcome but do mention healingwell to avoid risk of deletion as spam

Veteran Member

Date Joined Mar 2006
Total Posts : 1191
   Posted 6/20/2007 1:09 PM (GMT -6)   

Thanks Harry,

As it turns out, the Lorazepam was starting to do the same thing w/me (nausea) hence, the switch to Clonazepam.  I know they're both benzos...It would be nice if it would just make the panic go away.  The Lorazepam worked great for years, the nausea only started with it a few months ago...Ugh...Anyway, thanks again for your reply.

Bipolar, Anxiety/Panic Disorder
--currently not on meds for bp--

Elite Member

Date Joined Jan 2005
Total Posts : 24909
   Posted 6/21/2007 6:31 AM (GMT -6)   
I would talk to your doc and see if you can try Valium or something akin to it
I find I ahve NO nausea with any benzo's are you on other meds as well

WELCOME to HW and please do stay with us

    Contribute today to support Healing Well Forums...Donate @
Co Mod ..Crohns Forum
Moderator .......A/P Forum
Moderator ....Alzheimers Forum 
DX with Crohns, Pyoderma Gangrenosum,Anxiety /Panic
Take my Hand ...I will WALK with you
When the GOING gets TOUGH..The TOUGH get GOING 
 God Bless All

Veteran Member

Date Joined Nov 2006
Total Posts : 1745
   Posted 6/23/2007 12:37 AM (GMT -6)   
Nausea with Clonazepam is extremely rare, statistically speaking. I'm very prone to nausea side effects on meds and Clonazepam has never bothered me a bit. Are you sure there's not something else going on?

It's possible that's what is causing it but it would just be very rare. Do give it a little time to go away. Maybe a week or so. If it hasn't gotten better then go back to the doc and explain it. In the meantime you could try taking it with an antacid, but it will decrease the med's effectiveness a little.
My Brain: My friend, My enemy: A blog to chronicle my attempt to recover from anxiety/panic disorder

Forum Moderator

Date Joined Apr 2007
Total Posts : 32602
   Posted 6/23/2007 7:32 AM (GMT -6)   

Good Morning,

This is Kitt and I too am wondering what other meds you may be on that could be the cuoprit.  Did you increase any of your other meds.

I also would ask your physician if this does not pass.

Stay with us and keep posting.


Moderator Anxiety ~ Panic Disorders
Dx: Anxiety/Panic, Depression 
"If you doubt you can accomplish something, then you can’t accomplish it. You have to have confidence in your ability, and then be tough enough to follow through.” 
~Rosalyn Carter

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, October 24, 2016 3:51 AM (GMT -6)
There are a total of 2,710,927 posts in 298,939 threads.
View Active Threads

Who's Online
This forum has 153505 registered members. Please welcome our newest member, Henddawn.
201 Guest(s), 2 Registered Member(s) are currently online.  Details
bluelyme, Bhutan boy

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer